# SDR DALA2022120907952

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DURING HCK AND DURING ACCOMPLISHMENT OF EM 5716 -01017, HOLE 260 R/H WAS FOUND CRACKED. A REPAIR WAS ACCOMPLISHE D PER SECT I OF ERA 603575-14AD. CORRECTIVE ACTION: DEFERRED. (2530149)
